# SDR SIMA20121031003

- Difficulty date: October 31, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 30,455 hours, 28,028 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Peeling
- Location: Windshield
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 2807 THE CREW REPORTED THAT ON TAKEOFF ACCELERATING TO 180 KNOTS THE CREW NOTICED A COCKPIT NOISE RESEMBLING STATIC OR CRACKING EMINATING FROM THE OVERHEAD PANEL ON THE CAPTAIN’S SIDE.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO DFW.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED INSPECTION OF CAPTTAIN’S FORWARD WINDOW AND FOUND CAPTAIN’S HUMP SEAL PEELING OFF (2"). DEFERRED PER TDMI #647560759. GOOD FOR 100 FH REF EMB 145 AMM 56-10-01.  REPAIRED CAPTAIN’S WINDSHIELD HUMPSEAL IAW EMB 145 MM 56-10-01  TDMI RESTORED. THE AIRCRAFT WAS RETURNED TO SERVICE.
